EconPapers    
Economics at your fingertips  
 

Weighted Dual Covariance Moore‐Penrose Inverses with respect to an Invertible Element in C*‐Algebras

Hesam Mahzoon

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We study several algebraic properties of dual covariance and weighted dual covariance sets in rings with involution and C*‐algebras. Moreover, we show that the weighted dual covariance set, seen as a multivalued map, has some kind of continuity. Also, we prove weighed dual covariance set invariant under the bijection multiplicative *‐functions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/918107

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:918107

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:918107